# SDR ASAA2017012519554

- Difficulty date: January 25, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 69,956 hours, 47,660 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Part number: 6552873Y195
- Condition: Worn
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORT L2 DOOR IS HARD TO CLOSE. ACFT GROUNDED. CLEANED AND REMOVED ICE GRIT, OPS CHECK NORMAL. F/A CHECKED AND APPROVED. ACCOMPLISHED TSR818252. FOUND AFT ENTRY DOOR TORQUE TUBE UPPER AND LOWER BEARINGS WORN AND UPPER AND LOWER HINGE CAM PLATE WORN. REMOVED AND REPLACED UPPER AND LOWER HINGE CAM PLATE, UPPER AND LOWER BEARINGS, AND THE AFT ENTRY TORQUE TUBE.
